I've had a rash for over 2 months now. It looks like very tiny red raised bumps all over, and they are very itchy. At first they were all over my legs, but after seeing a doctor and being prescribed prednisone it went away and I felt so relieved. Unfortunately, a few days after I finished my prescription the rash was back, and it has now spread to the backs of my hands, between my fingers, my stomach, and under my armpit. I'm feeling discouraged about going back to the doctor because when I was there the first time he had said he wasn't sure what my rash was, he did blood work but it came back all normal. I have no other symptoms. What could this be? How long could it last? I am so tired of being red and itchy, as a 20 year old woman it's embarrassing and affecting my day to day living.
See a dermatologist. I had one my dr had no idea what it was, I went to the derm and she knew what it was right away.
I also started this exact rash on October 9th. It started with a migraine and sore neck. Went to hospital and they thought I had meningitis. Two days later the rash started on my neck. Tiny bumps spread out that itch horribly. I went to my primary Dr they put me on prednisone. After 1 month on it the rash came back. I made an appt with my rhumatologist because I have RA and he wanted me to see dermatologist. Dermatologist did a biopsy of several different rash spots and the results came back conclusive of lupus. I was also blood tested in the meantime and that also came back positive for lupus. The catch is I had an elevated level for hypothyroidism. Now I'm scheduled with am endocrinologist at the end of the month. My RA doctor prescribed methotrexate but I'm refusing it. Still on prednisone of 20mg day. I've done a lot of reading and have also started using coconut oil 2x day, Folic acid, vit b12, and Vit d 2000mg. Nothing worked yet but prednisone but still trying. Hope this helps
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on 80 mg of prednisone a day for a lupus flareup. Could the meds be causing the symptoms below?
Updated 11 May 2010 • 1 answer
Updated 23 Sep 2011 • 3 answers
Updated 15 Feb 2013 • 1 answer
Updated 9 Nov 2016 • 2 answers
Posted 27 Jan 2019 • 0 answers